Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from regular gastric problem. What should be done?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 77 Questions
Question
I HAVE A REGULAR GASTIC PROBLE FROM LAST 2 YEARS
Posted Thu, 26 Jul 2012 in Digestion and Bowels
 
 
Answered by Dr. Rajat Gupta 14 minutes later
Hi XXXXXXX

Thanks for posting your query.

I would like to know more about your problem to be able to address it properly.

1. When you say 'gastric problem' do you mean to say gastritis?
2. Do you have any of the following symptoms? - bloating of abdomen, fullness after meals, regurgitation of food, heart burn, vomiting, etc.
3. Have you taken any treatment for these symptoms?
4. Have you got some investigations done for same?

Meanwhile avoid taking fatty or oily diet, avoid spices. Take frequent and smaller meals. You can start proton pump inhibitors like pantoprazole after discussing with your treating doctor.

Awaiting your reply

Dr. Rajat Gupta
Above answer was peer-reviewed by
 
Follow-up: Suffering from regular gastric problem. What should be done? 49 minutes later
Dear Sir,
yes this mean gastritis, i have a problem of fullness after meal heart burn and i m SUFFERING FROM CONSTIPATION FROM LAST ONE YEAR
 
 
Answered by Dr. Rajat Gupta 6 hours later
Hi XXXXXXX
Thanks for writing back.
I would like to know your age as well.
For the gastritis, take smaller meals, avoid fatty and spicy diet. Do not lie down after one hour of your meal. You can also take proton pump inhibitors like pantoprazole twice daily. Since this is a prescription drug, please see your physician for this/

Also take high fibre diet. If constipation is bothering you too much, take agents like lactulose syrup just before you sleep at night.

Avoid smoking and stop alcohol intake..
Change in dietary habits will bring you relief. Hope all this helps..

Do let me know if you have any more queries. Take care

Dr Rajat Gupta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor